Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have type 2 diabetes, joint pain, headaches, hypertension, depression, anxiety and weight loss

I m a 34 year old female, weight is 198. I was diagnose with type 2 diabetes . I also suffer from joint pain , headaches, hypertension, depression , anxiety and weight loss . I eat the right foods and take my insulin and medication everyday. For some reason I cannot get my blood sugar under control. It have been like this for 2 years now. It ranges from 200 and above to where my meter say HI. My endocrinologist change my insulin and took me off all my other medication including the 2 pills I was taking for my diabetes. What will happen if I can t my blood sugar under control? What is the cause of my joint pain. I had a positive ANA and went to a rheumetolgist. My doctors still can t figure it out.
Asked On : Tue, 3 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
ANA positive suggest auto-immune disorder. In auto-immune disorder patients its bit difficult to control diabetics..having said doesn't mean that it cant be controlled..Proper diet, excercise & controlled weight reduction will help to control your sugar level. weight reduction is also helpful for your joint problems..strictly follow advise of your endocrinologist & rheumatologist for long lasting solution..

thanks for the query..take care..bye..
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor